Vol. 15, No. 3, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 7, 1485–1744
Issue 6, 1289–1483
Issue 5, 1089–1288
Issue 4, 891–1088
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
A Cheeger–Müller theorem for manifolds with wedge singularities

Pierre Albin, Frédéric Rochon and David Sher

Vol. 15 (2022), No. 3, 567–642

We study the spectrum and heat kernel of the Hodge Laplacian with coefficients in a flat bundle on a closed manifold degenerating to a manifold with wedge singularities. Provided the Hodge Laplacians in the fibers of the wedge have an appropriate spectral gap, we give uniform constructions of the resolvent and heat kernel on suitable manifolds with corners. When the wedge manifold and the base of the wedge are odd-dimensional, this is used to obtain a Cheeger–Müeller theorem relating analytic torsion with the Reidemeister torsion of the natural compactification by a manifold with boundary.

analytic torsion, wedge metrics, resolvent, heat kernel
Mathematical Subject Classification 2010
Primary: 58J05, 58J35, 58J52
Secondary: 55N25
Received: 15 August 2018
Revised: 19 August 2020
Accepted: 28 October 2020
Published: 10 June 2022
Pierre Albin
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana, IL
United States
Frédéric Rochon
Département de Mathématiques
Montreal, QC
David Sher
Department of Mathematical Sciences
DePaul University
Chicago, IL
United States